MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LIPASE (LIPL) FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® LIPASE (LIPL) FLEX® REAGENT CARTRIDGE
Model Number DF56
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant, falsely depressed lipase (lipl) result on a dimension exl system.Siemens hsc has reviewed the information provided by the customer and the dimension exl instrument data.The cause of the event is attributable to operator error in making the 1/3 dilution that generated the erroneous result.There is no indication of a assay or instrument malfunction.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
A discordant, falsely depressed lipase (lipl) result was obtained on a diluted patient sample on a dimension exl system.The result was reported to the physician(s).The same sample was reprocessed on an alternate dimension exl and a higher result was obtained, considered correct, and reported.There are no known reports of patient intervention or adverse health consequences due to the discordant falsely depressed lipase result.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® LIPASE (LIPL) FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark, de
MDR Report Key9996264
Report Number2517506-2020-00138
Device Sequence Number3387111
Product Code CHI
UDI-Device Identifier00842768025532
UDI-Public00842768025532
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2020
Device Model NumberDF56
Device Catalogue NumberSMN 10460277
Device Lot NumberGC0197
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2020
Initial Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1